# SDR WTAA950305

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston Seal
- Part number: 7503503AF
- Condition: Torn
- Location: Lt Prop Assy
- Stage of operation: CR
- Nature of condition: B, J, K
- Precautionary procedure: E

## Discrepancy

SMF - EN ROUTE ACV TO SMF, SMOKE REPORTED IN CABIN WITH ASSOCIATED LOW OIL PRESSURE INDICATION OF LEFT ENGINE.  CREW SECURED LEFT ENGINE IN-FLIGHT.  SMOKE IN CABIN DISSIPATED FOLLOWING ENGINE SHUT DOWN.  (X)
